# SDR IPXA10659894

- Difficulty date: May 4, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 39,360 hours, 12,753 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: 145T884018
- Condition: Worn
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE SECTION 45 RT STA955 REAR SPAR BULKHEAD FITTING HOLE WORN AT LONGERON SPLICE AREA.  FUSELAGE SECTION 45 RT STA955 REAR SPAR BULKHEAD FITTING LONGERON SPLICE HOLE WORN AREA REPAIRED IAW RS R53-50-36729 & EO B767-5310-37821. ORG MATL IS 7150-7651, FINAL HOLE DIA IS 0.75" THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR. FASTENER INSTALLED WITH COUNTERSINK FREEZE PLUG WHICH WAS MADE FROM MATL 7075T6.
